# SDR FDEA201410183314

- Difficulty date: October 18, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 74,238 hours, 33,617 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2009005011
- Part serial: 0968
- Condition: Malfunctioned
- Location: Lt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TAKES AT LEAST 3.5 DEGREES OF LT DOWN AILERON TRIM FOR LEVEL FLIGHT.  REMOVED AND REPLACED LT IBD AILERON ACTUATOR IAW MM.
